Sh:738

Bib entry
@article{Sh:738,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon},
 title = {{Philip Hall's problem on non-abelian splitters}},
 journal = {Math. Proc. Cambridge Philos. Soc.},
 fjournal = {Mathematical Proceedings of the Cambridge Philosophical Society},
 volume = {134},
 number = {1},
 year = {2003},
 pages = {23--31},
 issn = {0305-0041},
 doi = {10.1017/S0305004102006096},
 mrclass = {20E22 (20J05)},
 mrnumber = {1937789},
 mrreviewer = {J. J. Woeppel},
 doi = {10.1017/S0305004102006096},
 note = {\href{https://arxiv.org/abs/math/0009091}{arXiv: math/0009091}},
 arxiv_number = {math/0009091},
 keyword = {self-splitting non-commutative groups, infinite simple groups}
}